International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 7, July 2016 Edition [ISSN 2250-3153]

Ring of Adjacency Matrices of Graphs
      Epimaco A. Cabanlit
Abstract: This paper presents a new ring consisting of adjacency matrices of graphs. New definitions of binary sum and product of adjacency matrices are being introduced. The paper shows the basic properties for a ring are being satisfied.

Reference this Research Paper (copy & paste below code):

Epimaco A. Cabanlit (2018); Ring of Adjacency Matrices of Graphs; Int J Sci Res Publ 6(7) (ISSN: 2250-3153).
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.